Mots sans répétitions et langages rationnels bornés
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 3, pp. 197-202.
@article{ITA_1977__11_3_197_0,
     author = {Restivo, A.},
     title = {Mots sans r\'ep\'etitions et langages rationnels born\'es},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {197--202},
     publisher = {Centrale des revues, Dunod-Gauthier-Villars},
     address = {Montreuil},
     volume = {11},
     number = {3},
     year = {1977},
     zbl = {0371.68023},
     mrnumber = {468360},
     language = {fr},
     url = {http://www.numdam.org/item/ITA_1977__11_3_197_0/}
}
TY  - JOUR
AU  - Restivo, A.
TI  - Mots sans répétitions et langages rationnels bornés
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1977
DA  - 1977///
SP  - 197
EP  - 202
VL  - 11
IS  - 3
PB  - Centrale des revues, Dunod-Gauthier-Villars
PP  - Montreuil
UR  - http://www.numdam.org/item/ITA_1977__11_3_197_0/
UR  - https://zbmath.org/?q=an%3A0371.68023
UR  - https://www.ams.org/mathscinet-getitem?mr=468360
LA  - fr
ID  - ITA_1977__11_3_197_0
ER  - 
Restivo, A. Mots sans répétitions et langages rationnels bornés. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 11 (1977) no. 3, pp. 197-202. http://www.numdam.org/item/ITA_1977__11_3_197_0/

1. F. Dejean, Sur un Théorème de Thue. Journal of Combinatorial Theory (A),13, 1972, 99-99. | MR 300959 | Zbl 0245.20052

2. S. Eilenberg, Automata, Languages and Machines, vol. A, Academic Press, 1974. | MR 530382 | Zbl 0317.94045

3. S. Glnsburg and E. H. Spanier, Bounded ALGOL-like Languages, Trans. American Math. Soc.,113, 1964, 333-368. | MR 181500 | Zbl 0142.24803

4. S. Ginsburg and E. H. Spanier, Bounded Regular Sets, Proc. American Math. Soc., 17, 1966, 1043-1049. | MR 201310 | Zbl 0147.25301

5. G. Th. Guilbaud et J. Gardelle, Cadences, Mathématiques et Sciences Humaines, 9, 1964, 31-38. | Numdam

6. A. Restivo, A Characterization of Bounded Regular Sets, 2nd GI Conference on Automata Theory and Formal Languages, Lecture Notes in Computer Science, 33, 1975, 239-244. | MR 431807 | Zbl 0346.68039

7. A. Thue, Über diegegenseitige Lage gleicher Teile gewisser Zeichenreihen, Skr. Vid. Kristiania I Mat. Naturv. Klasse 1, 1912, 1-67. | JFM 44.0462.01